# SDR ABXA9500982

- Difficulty date: July 14, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N902AX
- Make and model: Doug DC-9-32
- Aircraft serial: 47426
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Cyl Attach
- Part number: 39140165503D
- Condition: Corroded
- Location: Lt Mlg
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING OFF WING OVERHAUL PROCEDURES, FOUND CORROSION IN THE ATTACHMENT HOLES.  REPAIRED IAW ABX REA D932-12028-MR.
